Alert archive / Maine / Gale Warnings in 2016
Gale Warning 38, NWS Gray, ME
NWS Gray, ME issued this gale warning at Dec 23, 2016, 2:57 PM EST. It took effect at Dec 23, 2016, 10:00 PM EST. It was in force for 41 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2016, 2:57 PM EST (19:57 UTC)
- In effect from
- Dec 23, 2016, 10:00 PM EST
- Expired
- Dec 25, 2016, 3:16 PM EST
- In force
- 41 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
175 WHUS71 KGYX 231957 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 257 PM EST FRI DEC 23 2016 ANZ150-241300- /O.NEW.KGYX.GL.W.0038.161224T0300Z-161225T0000Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- 257 PM EST FRI DEC 23 2016 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST SATURDAY. * WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151>154-241300- /O.NEW.KGYX.SC.Y.0111.161224T0300Z-161225T0000Z/ PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 257 PM EST FRI DEC 23 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST SATURDAY. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
541 WHUS71 KGYX 240835 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 335 AM EST SAT DEC 24 2016 ANZ151-152-154-242200- /O.UPG.KGYX.SC.Y.0111.000000T0000Z-161225T0000Z/ /O.EXA.KGYX.GL.W.0038.000000T0000Z-161225T0000Z/ PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 335 AM EST SAT DEC 24 2016 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-242200- /O.CON.KGYX.GL.W.0038.000000T0000Z-161225T0000Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- 335 AM EST SAT DEC 24 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-242200- /O.CON.KGYX.SC.Y.0111.000000T0000Z-161225T0000Z/ CASCO BAY- 335 AM EST SAT DEC 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
429 WHUS71 KGYX 241958 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 258 PM EST SAT DEC 24 2016 ANZ150>152-154-251300- /O.EXT.KGYX.GL.W.0038.000000T0000Z-161225T2100Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 258 PM EST SAT DEC 24 2016 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-251300- /O.EXT.KGYX.SC.Y.0111.000000T0000Z-161225T2100Z/ CASCO BAY- 258 PM EST SAT DEC 24 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
449 WHUS71 KGYX 250806 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 306 AM EST SUN DEC 25 2016 ANZ150>152-154-252100- /O.CON.KGYX.GL.W.0038.000000T0000Z-161225T2100Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 306 AM EST SUN DEC 25 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-252100- /O.CON.KGYX.SC.Y.0111.000000T0000Z-161225T2100Z/ CASCO BAY- 306 AM EST SUN DEC 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
944 WHUS71 KGYX 252016 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 316 PM EST SUN DEC 25 2016 ANZ150-152-154-261045- /O.CAN.KGYX.GL.W.0038.000000T0000Z-161225T2100Z/ /O.EXB.KGYX.SC.Y.0111.000000T0000Z-161226T0900Z/ /O.NEW.KGYX.GL.A.0020.161227T0400Z-161227T1200Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 316 PM EST SUN DEC 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ151-260900- /O.CAN.KGYX.GL.W.0038.000000T0000Z-161225T2100Z/ /O.EXB.KGYX.SC.Y.0111.000000T0000Z-161226T0900Z/ PENOBSCOT BAY- 316 PM EST SUN DEC 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ153-260900- /O.EXT.KGYX.SC.Y.0111.000000T0000Z-161226T0900Z/ CASCO BAY- 316 PM EST SUN DEC 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Dec 23, 2:45 PM EST, 12 minutes earlier.
Area forecast discussion, Dec 23, 2:45 PM EST, 12 minutes before
Area Forecast Discussion
National Weather Service Gray ME
245 PM EST Fri Dec 23 2016
.SYNOPSIS...
High pressure slides offshore to our south tonight. Another fast
moving system brings some light rain and snow to the area for
Saturday. High pressure will build back into the area for
Christmas Day into early Monday before our next weather maker
arrives with mixed precipitation by late Monday and into Monday
night. Temperatures will be at or above seasonal norms through
early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
At 18z...a 1035 millibar high was centered vicinity of the
DELMARVA. A 1009 millibar low was over Kansas. With the exception
of some low level cloud...trapped below the subsidence
inversion...GOES imagery slowed clear skies across the forecast
area at moment. Upstream...GOES water vapor imagery showed a
shortwave impulse over the northern plains. For tonight...a mainly
clear start this evening as the surface high retreats offshore to
our south. The impulse currently over the plains states will race
eastward with clouds overspreading the forecast area. Lows tonight
should be mainly in the 20s.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
On Saturday...We'll see a quick round of warm air advection
precipitation with this impulse and associated surface system.
Based on forecast soundings...it should be a rain/snow mix to
rain in all but northern mountain sections where snow and sleet
should be the rule. QPF is rather light with this system and
outside of an inch or two of snow in the mountains and higher
terrain...any snow accumulation will be an inch or less. The
precipitation will quickly taper from southwest to northeast
Saturday afternoon followed by clearing in all but mountain
sections. Highs should range from the mid 30s to lower 40s. A
secondary cold front will pivot across the area Saturday night
accompanied by a few mountain snow showers. Otherwise...a partly
cloudy night with lows once again mainly in the 20s.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
The long term period starts out on Christmas day with fair weather
and mostly sunny skies as a cold front departs to our south early
in the morning. Breezy weather is expected though as CAA and a
fairly tight pressure gradient should take shape during the day.
Strong high pressure builds in on Sunday night which will allow
for clear skies and light winds. Radiational cooling should be
maximized in many areas allowing temperatures to drop into the
single numbers above and below zero...with some places likely even
colder.
On Monday the strong high pressure system will move off to the
east while as fast-moving short wave trough approaches from the
west. The result will be a strengthening WAA pattern which should
allow mainly light precipitation to overspread a good portion of
the CWA Monday afternoon and last through at least the first half
of Monday night. Temperatures throughout the column will be
warming through the period but the initial shot of omega coupled
with evaporational cooling may allow for a few hour period of
snow and sleet. A brief period of light freezing rain will also be
possible across the far interior where cold air may be dammed
longer. Otherwise, temperatures will rise throughout Monday
evening and night allowing for a change to all rain.
A cold front will sweep across the region later Monday night or
Tuesday with cooler and fair weather expected well into midweek.
Much uncertainty exists with any potential storm systems for Thu-
Fri as model spread is very large at this time.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Short Term /through Saturday night/...VFR...lowering to MVFR with
lcl IFR btw 11z and 18z in RA/IP/SN. Aft 18z...bcmg VFR with lcl
MVFR in mtn -shsn.
Long Term...VFR conditions are expected Sunday into Monday
morning. A period of MVFR or IFR conditions is expected Monday
afternoon and night in light mixed precipitation and rain.
Improvement is foreseen Tuesday through Wednesday with VFR
conditions expected.
&&
.MARINE...
Short Term /through Saturday night/...SW winds will increase
tonight to SCA with easternmost outer waters seeing several hours
of gale force gusts Saturday afternoon. It's likely that SCA
conditions will linger Saturday night for entire marine area.
Long Term...Small craft advisories will likely be needed Sunday
and Sunday night, but a low prob of marginal gales are possible
then also.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory from 10 PM this evening to 7 PM EST
Saturday for ANZ151>154.
Gale Warning from 10 PM this evening to 7 PM EST Saturday for
ANZ150.
&&
Schwibs/EksterHazardous weather outlook, Dec 23, 3:27 AM EST, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 327 AM EST FRI DEC 23 2016 MEZ007>009-012>014-018>028-NHZ001>015-240830- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- 327 AM EST FRI DEC 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER FAST MOVING WEATHER SYSTEM WILL BRING PRECIPITATION TO THE REGION ON SATURDAY. IT WILL BEGIN AS SNOW...BUT SHOULD QUICKLY CHANGE TO RAIN IN THE SOUTH WITH LITTLE OR NO ACCUMULATION. IN THE FOOTHILLS AND MOUNTAINS AN INCH OR TWO OF SNOW MAY BE POSSIBLE. THE PRECIPITATION WILL END LATE IN THE DAY WITH CLEARING SATURDAY NIGHT. ANOTHER ROUND OF MIXED PRECIPITATION IS POSSIBLE FOR MONDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-240830- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 327 AM EST FRI DEC 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GALES POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 23, 9:26 AM EST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
926 AM EST FRI DEC 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 5 NW HOLLIS CENTER 43.65N 70.68W
12/23/2016 M1.5 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 WNW KENNEBUNK 43.39N 70.58W
12/23/2016 M1.1 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 4 N NEW HAMPTON 43.66N 71.64W
12/23/2016 M3.5 INCH BELKNAP NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW NNW TAMWORTH 43.86N 71.27W
12/23/2016 M3.0 INCH CARROLL NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 NE RANDOLPH 44.39N 71.27W
12/23/2016 M1.1 INCH COOS NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 5 N YORK 43.24N 70.63W
12/23/2016 M1.4 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW WNW WEST CHESTERFIELD 42.90N 72.52W
12/23/2016 M1.3 INCH CHESHIRE NH COCORAHS
24 HOUR SNOWFALL.
0730 AM SNOW 8 E LACONIA 43.55N 71.32W
12/23/2016 M1.6 INCH BELKNAP NH COCORAHS
24 HOUR SNOWFALL.
0745 AM SNOW 4 WNW SEARSMONT 44.38N 69.26W
12/23/2016 M1.0 INCH WALDO ME COCORAHS
24 HOUR SNOWFALL.
0750 AM SNOW 3 SSW CANTERBURY 43.30N 71.58W
12/23/2016 M1.0 INCH MERRIMACK NH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW SSW PITTSFIELD 43.30N 71.33W
12/23/2016 M1.0 INCH MERRIMACK NH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 1 NE NORTH WATERBORO 43.63N 70.71W
12/23/2016 M1.2 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0830 AM SNOW 1 E DOVER 43.19N 70.87W
12/23/2016 M1.5 INCH STRAFFORD NH COCORAHS
24 HOUR SNOWFALL.
0830 AM SNOW 3 NW UNION 44.24N 69.32W
12/23/2016 M2.2 INCH KNOX ME COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER GYX1603546
EVENT NUMBER GYX1603547
EVENT NUMBER GYX1603548
EVENT NUMBER GYX1603549
EVENT NUMBER GYX1603550
EVENT NUMBER GYX1603551
EVENT NUMBER GYX1603552
EVENT NUMBER GYX1603553
EVENT NUMBER GYX1603554
EVENT NUMBER GYX1603555
EVENT NUMBER GYX1603556
EVENT NUMBER GYX1603557
EVENT NUMBER GYX1603558
EVENT NUMBER GYX1603559
NBLocal storm report, Dec 23, 9:47 AM EST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
947 AM EST FRI DEC 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW HOLLIS 43.65N 70.67W
12/23/2016 M1.5 INCH YORK ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0600 AM SNOW KEENE 42.94N 72.32W
12/23/2016 M1.1 INCH CHESHIRE NH CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0655 AM SNOW 1 NNE GREENVILLE 42.78N 71.80W
12/23/2016 M1.5 INCH HILLSBOROUGH NH CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW GRAY - NWS OFFICE 43.89N 70.25W
12/23/2016 M1.7 F CUMBERLAND ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW CAPE NEDDICK 43.24N 70.64W
12/23/2016 M1.4 INCH YORK ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW NORTH STRATFORD 44.75N 71.63W
12/23/2016 M1.0 INCH COOS NH CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW TAMWORTH 4 43.70N 71.27W
12/23/2016 M3.0 INCH CARROLL NH CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW TURNER 44.28N 70.26W
12/23/2016 M1.0 INCH ANDROSCOGGIN ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW EPPING 43.03N 71.08W
12/23/2016 M1.0 INCH ROCKINGHAM NH CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW 5 NNW SURRY MOUNTAIN 42.99N 72.31W
12/23/2016 M1.0 INCH CHESHIRE NH CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0800 AM SNOW NORTH CONWAY 44.05N 71.13W
12/23/2016 M2.1 INCH CARROLL NH CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0800 AM SNOW 2 ENE OTTER BROOK 42.95N 72.23W
12/23/2016 M1.0 INCH CHESHIRE NH CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0800 AM SNOW WOLFEBORO 43.59N 71.20W
12/23/2016 M1.5 INCH CARROLL NH CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
&&
EVENT NUMBER GYX1603560
EVENT NUMBER GYX1603561
EVENT NUMBER GYX1603562
EVENT NUMBER GYX1603563
EVENT NUMBER GYX1603564
EVENT NUMBER GYX1603565
EVENT NUMBER GYX1603566
EVENT NUMBER GYX1603567
EVENT NUMBER GYX1603568
EVENT NUMBER GYX1603569
EVENT NUMBER GYX1603570
EVENT NUMBER GYX1603571
EVENT NUMBER GYX1603572
NBLocal storm report, Dec 23, 10:18 AM EST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1018 AM EST FRI DEC 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM SNOW PORTSMOUTH INTL AIRPORT 43.09N 70.82W
12/22/2016 M1.4 INCH ROCKINGHAM NH ASOS
&&
EVENT NUMBER GYX1603573
NBLocal storm report, Dec 23, 10:36 AM EST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1036 AM EST FRI DEC 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 E LIVERMORE FALLS 44.47N 70.17W
12/23/2016 M1.0 INCH ANDROSCOGGIN ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
&&
EVENT NUMBER GYX1603574
NBLocal storm report, Dec 23, 12:34 PM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1234 PM EST FRI DEC 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM SNOW 3 SSE WAYNE 44.30N 70.06W
12/23/2016 M1.0 INCH KENNEBEC ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 WSW BATH 43.93N 69.86W
12/23/2016 M1.5 INCH SAGADAHOC ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 5 NNW GORHAM 43.74N 70.49W
12/23/2016 M1.5 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 SE NEW LONDON 43.41N 71.95W
12/23/2016 M2.0 INCH MERRIMACK NH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 2 ESE DANBURY 43.52N 71.82W
12/23/2016 M1.8 INCH MERRIMACK NH COCORAHS
24 HOUR SNOWFALL.
1000 AM SNOW 2 ESE SEBAGO 43.88N 70.63W
12/23/2016 M1.0 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER GYX1603575
EVENT NUMBER GYX1603576
EVENT NUMBER GYX1603577
EVENT NUMBER GYX1603578
EVENT NUMBER GYX1603579
EVENT NUMBER GYX1603580
NBLocal storm report, Dec 23, 2:54 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
254 PM EST FRI DEC 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 4 S WEARE 43.03N 71.74W
12/23/2016 M1.0 INCH HILLSBOROUGH NH COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER GYX1603581
BROWNThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 2:57 PM EST | Small Craft Advisory | GYX | 61 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.